RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1973
Volume 9,
Number 9,
Pages
1627–1645
(Mi de2000)
This article is cited in
1
paper
Ordinary Differential Equations
Representation of the solutions of linear differential-difference equations of neutral type
V. M. Polischuk
,
A. N. Sharkovskii
Mathematics Institute, Academy of Sciences of the Ukrainian SSR
UDC:
517.929.2
Received:
15.09.1972
Fulltext:
PDF file (1619 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025